# SDR UIEA2013042400252

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 73,575 hours, 22,688 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND FIRST HOUR OF FLIGHT ALL MAIN DECK CARGO FIRE LIGHTS AND MASTER FIRE LIGHT ILLUMINATED INTERMITTENTLY WITH CHIME SOUNDING.  CHECKED SYS IAW FIM 26-14-00 ALL SYSTEMS TESTED NORMAL INCLUDING LIGHTS AND ALARM, PRESSURIZED EJECTOR , NO LEAKS NOTED.  ALL OTHER SYSTEMS AND LIGHTS CHECKED NORMAL. SYS OK FOR SERVICE.
